# SDR 06FDEA00047

- Difficulty date: January 5, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FWD PYLON FITTING HAS CORROSION ON VERTICAL FLANGE.  REPAIRED NR 3 ENGINE PYLON FITTING IAW FED EX EA 7-5410-96738.
